# SDR IPXA2016062004869

- Difficulty date: June 20, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 22,603 hours, 15,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH UNARMED LIGHT INOPERATIVE.  RELAMP, NO HELP.  REPLACED UNARMED LIGHT ASSY FOR EMERGENCY LIGHT SWITCH ON OVERHEAD PANEL IAW AMM 33-13-00-0201. OPS CK NORMAL.
